Advertisement

On interior regularity of solutions of a class of hypoelliptic equations

  • Huang Yumin
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1306)

Keywords

Pseudodifferential Operator Partial Differential Operator Principal Symbol Linear Partial Differential Operator Interior Estimate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Hörmander, L., Hypoelliptic second order differential equations, Acta Math. 119, 147–171 (1967).MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Kohn, J.J., Pseudo-differential operators and hypoellipticity, Proc. Symp. Pure Math., 23, 61–69 (1973).MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Oleinik, O.A. and Radkevitch, E.M., Second order equations with nonnegative characteristic form, Itogi Nauk, Moscow (1971).Google Scholar
  4. [4]
    Hörmander, L., The analysis of linear partial differential operators III, Springer-Verlag (1985).Google Scholar
  5. [5]
    Rothchild, L.P. and Stein, E.M., Hypoelliptic differential operators and nilpotent groups, Acta Math., 137, 247–320 (1976).MathSciNetCrossRefGoogle Scholar
  6. [6]
    Bolley, P., Camus, J. et Nourrigat, J., La Condition de Hörmander-Kohn Pour les operateurs pseudo-differentiels, Comm. in P.D.E., 7(2), 197–221 (1982).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Huang Yumin
    • 1
  1. 1.Dept. of Math.Mankai Univ.TianjinChina

Personalised recommendations